Advertisement

Reactions Weekly

, Volume 1722, Issue 1, pp 250–250 | Cite as

Mycophenolate mofetil/prednisone/tacrolimus

Aspergillus flavus native valve endocarditis: case report
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 56-year-old woman developed Aspergillus flavus native valve endocarditis following treatment with mycophenolate mofetil, prednisone and tacrolimus [routes and durations of treatments to reaction onset not stated].

The woman, who had medical history of diabetes mellitus, systemic hypertension and chronic hepatitis B infection, which was complicated with cirrhosis and hypothyroidism, underwent combined cadaveric kidney and liver transplantation from an unrelated donor on 25 May 2015. Immediately after the surgery, her course was complicated by kidney transplant rejection for which haemodialysis was restarted via an arterio-venous fistula. Subsequently, she was maintained on prednisone 5mg daily and mycophenolate mofetil 750mg twice daily and additionally on tacrolimus 2mg twice...

Reference

  1. Alsobayeg S, et al. Aspergillus flavus native valve endocarditis following combined liver and renal transplantation: Case report and review of the literature. Transplant Infectious Disease 20: e12891, No. 4, Aug 2018. Available from: URL: http://doi.org/10.1111/tid.12891 - Saudi Arabia

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations